# SDR HALA0700154

- Difficulty date: April 4, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 15,382 hours, 2,974 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Unknown
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RT PACK INOP LIGHT ILLUMINATED.  PERFORMED BITE PROCEDURE AT R14 PACK TEMP CONTROLLER PER FIM 21-51-00-1 FIG 103.  NO FAULTS NOTED RAN RT PACK FROM APU AIR, NO DEFECTS NOTED.  OPS CK NML.
